# SDR P5CA2016012000008

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,349 hours, 1,719 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 4201
- Condition: Failed
- Location: Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT COOLING SUPPLY FAN 1 STATUS MESSAGE.   R & R FWD EQUIPMENT COOLING SUPPLY FAN 1 IAW AMM 21-58-06-401.
